MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 6 MAX, BROWN; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 6 MAX, BROWN; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95204
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced inflammation at the magnet site that was treated with oral and topical antibiotics.The implant remains in-situ.
 
Additional Manufacturer Narrative
This report is submitted on december 2, 2022.

Brand Name
BAHA 6 MAX, BROWN
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key15902683
Report Number6000034-2022-03612
Device Sequence Number4913335
Product Code LXB
UDI-Device Identifier09321502034616
UDI-Public(01)09321502034616(10)COH1222692(11)04132018
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2022
Report Date (Section F) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95204
Device Catalogue Number95204
Device Lot NumberCOH1222692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2022
Date Report to Manufacturer11/10/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale
Date Report Sent to FDA12/02/2022